Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topomax Weightloss rskontos

Posted by storm rider on December 17, 2007, at 19:51:44

In reply to Re: Topomax Weightloss storm rider, posted by rskontos on December 17, 2007, at 18:40:25

It has not affected my memory. If it did, I would be in deep trouble and have to find another med for the seizure control as my work requires memory for the actual work part and for the part away from work. (Every listener who has ever attended a function I have emceed or been the moderator, expects me to recognise and remember ... instantly). My p/a is good at running interference for me and has a great way of reminding me of people and faces, but I have to remember the place and incidents and so on.
As the one radio show I do is linked to history I have to be able to converse in public about the topics I sue without crib notes - so far my memory has not failed me.
I rather think that I can safely say there is no memory effect from Topomax.
Again... and I know I sound like the proverbial stuck record (anyone here remember those things? lol) but it is vital to move the dosage up in small increments and do it slowly...

Suddenly potting up from 100 mg to 200 mg will have side effects... and taking the med only once a day will cause side effects....

it is imperative that the medication be divided - half evening and half morning...

equally vital to start taking the first half in the evening... working up to it... then starting the morning dose slowly...

and increased dosage has to be added the same way...

going up by another hundred or two hundred mg? then divide the dose in half and work up to the first half, then add the second half in the mornings...

I was fortunate in that my neurologist was one of the doctors involved in the testing of it...
he is also one of the leading people in epilepsy in this area... altho he does like to use one as a lab rat so I have to watch him at times...

I may have a rare form of Epilepsy, but I am not a lab rat... and do not wish to be one LOL

just be sure to up the dosage slowly over at least a two week period before adding any more and the side effect risk is minimalised....
if your body is not adjusted then take three weeks...

listen to your body... give it time to accommodate the changes....

it knows...
Joyeux Noel

kat

> Kat, it hasn't affected your short term memory. I can't tell if mine is from my diagnosis or the topamax. My doc, but this is the neuro wants me on 200 mg. but I get really stupid at that dosage. I haven't stayed there a long time. Will it get better if I try it again? I have been on it for over 3 years but she wanted me to increase it. Now the current diagnosis I have can affect short/long term memory too. So maybe I blamed it on the wrong thing. How is your memory at the levels you are on..... Thanks for information
> rsk


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:storm rider thread:5053
URL: http://www.dr-bob.org/babble/20071213/msgs/801352.html